RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 298, Pages 67–74 (Mi tm3803)  

This article is cited in 1 scientific paper (total in 1 paper)

Closed Formula for the Capacity of Several Aligned Segments

A. B. Bogatyrevabc, O. A. Grigorieva

a Institute of Numerical Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119333 Russia
b Moscow Institute of Physics and Technology (State University), Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141701 Russia
c Moscow State University, Moscow, 119991 Russia

Abstract: We present a universal closed formula in terms of theta functions for the Log-capacity of several segments on a line. The formula for two segments was obtained by N. Achieser (1930); three segments were considered by T. Falliero and A. Sebbar (2001).

Funding Agency Grant Number
Russian Science Foundation 16-11-10349
This work is supported by the Russian Science Foundation under grant 16-11-10349.


DOI: https://doi.org/10.1134/S0371968517030050

Full text: PDF file (194 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 298, 60–67

Bibliographic databases:

UDC: 517.54
MSC: 30C85, 14H42, 31A15, 30Fxx
Received: November 21, 2016

Citation: A. B. Bogatyrev, O. A. Grigoriev, “Closed Formula for the Capacity of Several Aligned Segments”, Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017, 67–74; Proc. Steklov Inst. Math., 298 (2017), 60–67

Citation in format AMSBIB
\Bibitem{BogGri17}
\by A.~B.~Bogatyrev, O.~A.~Grigoriev
\paper Closed Formula for the Capacity of Several Aligned Segments
\inbook Complex analysis and its applications
\bookinfo Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 298
\pages 67--74
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3803}
\crossref{https://doi.org/10.1134/S0371968517030050}
\elib{http://elibrary.ru/item.asp?id=30727064}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 298
\pages 60--67
\crossref{https://doi.org/10.1134/S0081543817060050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416139300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036647516}


Linking options:
  • http://mi.mathnet.ru/eng/tm3803
  • https://doi.org/10.1134/S0371968517030050
  • http://mi.mathnet.ru/eng/tm/v298/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bezrodnykh S., Bogatyrev A., Goreinov S., Grigor'ev O., Hakula H., Vuorinen M., “On Capacity Computation For Symmetric Polygonal Condensers”, J. Comput. Appl. Math., 361 (2019), 271–282  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:175
    References:20
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019